RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 4, Pages 521–527 (Mi mz7872)  

The extreme points of the unit ball of certain spaces of operators

I. I. Tseitlin

Kirov State Pedagogical Institute

Abstract: In this note we discuss the set of extreme points of the unit ball of certain spaces of mappings. We prove that a mapping $T:E\to F'$ is an extreme point of the unit ball of the space $I(E,F')$ of integral mappings, if and only if it has the form $Tx=\langle x,a_0\rangle b_0$, where $a_0\in\operatorname{ext}S(E')$, $b_0\in\operatorname{ext}S(F')$

Full text: PDF file (448 kB)

English version:
Mathematical Notes, 1976, 20:4, 848–852

Bibliographic databases:

UDC: 513.8
Received: 15.04.1975

Citation: I. I. Tseitlin, “The extreme points of the unit ball of certain spaces of operators”, Mat. Zametki, 20:4 (1976), 521–527; Math. Notes, 20:4 (1976), 848–852

Citation in format AMSBIB
\Bibitem{Tse76}
\by I.~I.~Tseitlin
\paper The extreme points of the unit ball of certain spaces of operators
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 4
\pages 521--527
\mathnet{http://mi.mathnet.ru/mz7872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440345}
\zmath{https://zbmath.org/?q=an:0346.47039}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 4
\pages 848--852
\crossref{https://doi.org/10.1007/BF01098901}


Linking options:
  • http://mi.mathnet.ru/eng/mz7872
  • http://mi.mathnet.ru/eng/mz/v20/i4/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:122
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019